# SDR AALA20140504004

- Difficulty date: May 4, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 52,820 hours, 6,734 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Computer
- Condition: Failed
- Location: Tcas
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

MIA CREW REPORTED TCAS, FAILED ON TAKEOFF.  EMER DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED TCAS COMPUTER.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
